# SDR Z6WR0092012

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: PRGIV
- Make and model: Boeing 737-86N
- Aircraft serial: 28578
- Aircraft time: 12,516 hours, 7,924 cycles
- Engine: Ge CFM567B24
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring Assembly
- Part number: 315A22255
- Condition: Worn
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing, 737800
- Component part number: 315A229593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BACB30LE6K29 BOLT COMMON TO THE AFT HOLE OF THE ,315A2222-5 CASCADE SUPPORT RING, AND THE ,315A2310-1 LATCH BEAM, WAS VISUALLY FOUND TO BE LOOSE.  AFTER BOLT REMOVAL, 2EA HOLES FOR 2EA, BACB30LE6K29 BOLTS, MEASURE; FWD HOLE C/T, 315A2310-1 BEAM = .3762 WITH .005 DEEP RIFLING IN IT’S ID SHOULD BE .375/.379.  FWD HOLE C/T 315A2225-5 RING = .3774 WITH .003 DEEP RIFLING IN IT’S ID SHOULD BE .375/.379.  AFT HOLE C/T 315A2310-1 BEAM = .4073 X .4152 WITH .005 DEEP RIFLING IN IT’S ID SHOULD BE .404/.416.  AFT HOLE C/T, 315A2225-5 RING = .3741 X .3928 WITH .003 DEEP RIFLING IN IT’S ID SHOULD BE .375/.379.
